# SDR UIEA00026

- Difficulty date: May 26, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 58,904 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND FUSELAGE FRAME STATION 1760 CRACKED AT APPROX WL 250R ON MAIN DECK.  FRAME CRACK STOP DRILLED AND REPAIR DOUBLERS INSTALLED PER SRM 51-10-04.  (M)
